Skip to Content

Can victoza cause joint pain?

Answers (1)

20 Nov 2011

The monograph states that Victoza can cause back pain so I'm sure it can cause joint pain as well. If the pain is unbearable I would suggest that you see your doctor.

http://www.drugs.com/sfx/victoza-side-effects.html

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Aches? joint/muscle pain? I experience a lot of acheness, joint and muscle pain due to the?

depression. is there anything i should do or something that i can ask my doctor to give to me help with the pain especially aroun my knees? alot of ...

7 answers 7 Oct 2011

I am taking metformin & glimepride. My doctor added victoza 2 weeks ago. I am always feeling tired?

... and no appetite. I want to sleep all the time. Should I stop taking the victoza. I am also having low back pain and really bad pain in my stomach.

2 answers 17 Jan 2012

I think my Victoza might have been frozen?

While on a trip I believe that my Victoza may have become frozen. There was a partial bottle of water next to it in the hotel refrigerator that was ...

1 answer 7 May 2014

Weight Gain on Victoza?

I started with Victoza in July 2012 after years of a primarily protein diet and exercise--although hypothyroid. Drs felt I was insulin resistant and ...

1 answer 11 Nov 2014

Have been on Victoza for a year at 1.8 dose. I also take Janumet. A1C and sugars are great?

Initially lost 35 pounds but now gradually gaining it back. Have gained 15 back. Can i increase the Victoza? Do you know of anything i can take with ...

1 answer 24 Dec 2014